In the case of my husband the vomiting increased significantly over time. It started with undigested food, then bile, and towards the end his vomit took on the appearance of coffee grounds. Although, none of the physicians were able to identify the cause of the extreme vomiting it was suspected that possibly, the tumor had invaded the nerve endings of the stomach therefore, not allowing it to contract, anymore. This was only one theory as there were others, also. Either way, as the vomiting occurred more frequently we then eliminated all oral medication replacing it with suppositories, only. Belle, you would want to make sure that the Hospice worker is familiar with this cancer by working closely with a physician in order to administer appropriate medication, when needed. In fact, I have spoken with several Hospice nurses and physicians and none of them were familiar with the end stages of CC when nausea and vomiting became the biggest issue. You will have to be very vigilant and address this, beforehand. Going back to 2006, on this site, you will notice of several other caretakers describing the problem of severe nausea with their loved ones. Is your sister capable of explaining her symptoms to you?
As you may have noticed this being one of my pet peeves, nausea and vomiting although, there are many others who had received adequate care with this through Hospice and other caretakers. It varies, greatly.
Hopefully, your sister continues to have more wonderful days picking strawberries.
Wishing for the best,
THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER